标题:Strict comparison theorems under sublinear expectations
作者:Li, Xinpeng; Lin, Yiqing
作者机构:[Li, Xinpeng] Shandong Univ, Inst Adv Res, Jinan 250100, Shandong, Peoples R China.; [Li, Xinpeng] Shandong Univ, Sch Math, Jinan 250100, Shandong, 更多
通讯作者:Li, XP;Li, XP
通讯作者地址:[Li, XP]Shandong Univ, Inst Adv Res, Jinan 250100, Shandong, Peoples R China;[Li, XP]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:ARCHIV DER MATHEMATIK
出版年:2017
卷:109
期:5
页码:489-498
DOI:10.1007/s00013-017-1098-0
关键词:G-expectation; Strict comparison theorems; Krylov-Safonov estimates;; Capacity
摘要:In this paper, we consider strict comparison theorems in the framework of G-expectation, which is a type of sublinear expectation associated with fully nonlinear parabolic partial differential equations. In particular, we first apply Krylov-Safonov estimates to establish the strict comparison theorem for functions from the Lipschitz class Lip(Omega). Then we prove generalized strict comparison theorems on the enlarged space L-G(1)(Omega) , which is the Banach completion of Lip(Omega) under the G-expectation.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85029758706&doi=10.1007%2fs00013-017-1098-0&partnerID=40&md5=2a4cc7ed994d85bc6d41db1a0a6e1901
TOP